Some Convergence Regions for Continued Fractions.
Mathematische Zeitschrift (1962)
- Volume: 79, page 376-380
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topHayden, T.L.. "Some Convergence Regions for Continued Fractions.." Mathematische Zeitschrift 79 (1962): 376-380. <http://eudml.org/doc/170075>.
@article{Hayden1962,
author = {Hayden, T.L.},
journal = {Mathematische Zeitschrift},
keywords = {series},
pages = {376-380},
title = {Some Convergence Regions for Continued Fractions.},
url = {http://eudml.org/doc/170075},
volume = {79},
year = {1962},
}
TY - JOUR
AU - Hayden, T.L.
TI - Some Convergence Regions for Continued Fractions.
JO - Mathematische Zeitschrift
PY - 1962
VL - 79
SP - 376
EP - 380
KW - series
UR - http://eudml.org/doc/170075
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.